# SDR TSAA0649103

- Difficulty date: November 17, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 20,534 hours, 5,413 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Converter
- Part number: 1319B
- Part serial: P5917
- Condition: Malfunctioned
- Location: Apu Starter
- Part time: 24,310 hours, 5,677 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND EVENT, APU FAULT MESSAGE 49-41250 (STARTER CONVERTER UNIT).  START SYSTEM INOP.  MAINTENANCE REMOVED AND REPLACED THE STARTER CONVERTER UNIT AND COMPLETED ALL OPERATIONAL CHECKS.  AIRCRAFT RETURNED TO SERVICE.  GROUND EVENT- APU FAIL TO START.  MAINTENANCE REMOVED THE STARTER CONVERTER UNIT TO CHECK THE CONNECTERS THEN REINSTALLED THE SAME UNIT AND COMPLETED ALL OPERATIONAL CHECKS.  AIRCRAFT RETURNED TO SERVICE.  GROUND EVENT, APU FAIL TO START.  MAINTENANCE PERFORMED FIM PROCEDURE 49-40-00-810-803.  REMOVED, INSPECTED AND  REINSTALLED BOTH THE STARTER CONVERTER UNIT AND THE STARTER POWER UNIT.  TEST STARTED THE APU TWICE AND ALL OPERATIONS NORMAL.  AIRCRAFT RETURNED TO SERVICE.  TROUBLESHOOTING THE APU,
